


default search action
"Robust H∞ Control for a Class of 2-D Nonlinear Discrete ..."
Jiangtao Dai, Zhaozhuang Guo, Shuling Wang (2013)
- Jiangtao Dai, Zhaozhuang Guo, Shuling Wang:
Robust H∞ Control for a Class of 2-D Nonlinear Discrete Stochastic Systems. Circuits Syst. Signal Process. 32(5): 2297-2316 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.